MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 8F X 35CM

ARGON MEDICAL DEVICES SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 8F X 35CM
Model Number 756608035
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer experienced leakage from catheter, from the hole were the string comes out during the procedure.The customer was forced to change the catheter over the wire.The customer has used skater for a long time and has not experienced this before.They experienced 4 occasions with trouble of leakage.The customer decided to remove rest of products from the batch.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.A review of returned product from the customer was performed.Customer returned seven (7) unopened devices and one (1) open device.All eight devices returned from the customer was visually inspected and no damage was identified on the devices.Devices were functionally tested by performing a leak test but no leakage was found and the product complaint mode could not be duplicated and the complaint was not confirmed.Manufacturing defect could not be confirmed, so no further evaluation is needed at this time.No corrective action is required at this time either because a manufacturing defect could not be confirmed.
 
Event or Problem Description

Brand Name
SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 8F X 35CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16496280
Report Number0001625425-2023-00988
Device Sequence Number12185272
Product Code GBO
UDI-Device Identifier00886333225132
UDI-Public00886333225132
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number756608035
Device Catalogue Number756608035
Device Lot Number11440399
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer02/23/2023
02/23/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date03/21/2023
04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown